# SDR 2008UALA00586

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 63,507 hours, 10,432 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T1654179
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD PANEL, ABOVE T/E FLAP PUNCTURED FROM FLAP GUIDE TRACK.  SUSPECT FLAP TRACK SNAPPED.  REMOVED PANEL AND ROUTED TO SHOP ON R & R NR R16520. REINSTALLED PANEL. ACFT OK FOR SERVICE.
